Vol. 36, No. 1, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Wilson angles in linear normed spaces

Joseph Earl Valentine and Stanley G. Wayment

Vol. 36 (1971), No. 1, 239–243
Abstract

The purpose of this note is to give a complete answer to the question: which linear normed spaces over the field of reals have the property that an angle (determined by two metric rays) can be defined in terms of the euclidean law of cosines ?

Mathematical Subject Classification
Primary: 46.10
Milestones
Received: 7 April 1970
Published: 1 January 1971
Authors
Joseph Earl Valentine
Stanley G. Wayment